Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 418546, 3 pages
http://dx.doi.org/10.1155/2013/418546
Research Article

Bessel Transform of -Bessel Lipschitz Functions

Department of Mathematics, Faculty of Sciences Aïn Chock, University of Hassan II, Casablanca 20100, Morocco

Received 7 January 2013; Revised 12 March 2013; Accepted 13 March 2013

Academic Editor: Nasser Saad

Copyright © 2013 Radouan Daher and Mohamed El Hamma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using a generalized translation operator, we obtain an analog of Theorem 5.2 in Younis (1986) for the Bessel transform for functions satisfying the -Bessel Lipschitz condition in .